# SDR UIEA2021072001598

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,205 hours, 21,460 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540101
- Part serial: 1733
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESSURE( TRANSFERRED TO DMI # 150428 IAW MEL 49-11-01-01 CAT C. MCC NOTIFIED. PLACARDS INTALLED. DP 1425Z.  /  22JUL21 - LP 1370369 - ITEM# 5 - CVG - REMOVED AND REPLACED APU BLEED VLV.  IAW B767 AMM 36-11-10. OPS CHECK OK. THIS CLEARS MDDR 150428. PLACARD REMOVED. DISP: YK @ 1343Z )
